gastroenterologist-icon
Acute Loose motions for the last 2 days
Good day All, My 74 years of father is suffering from acute loose motions for the last two days. Due to this he needs to go to washroom very frequently. Black water like substance is coming out each time. We have taken three doses of medicines like : 1. Oflox-oz tab 2. Flazyl 400 tab 3. Pantosec dsr tab 4. Entrozyme tab 5. Vizylac cap 6. ORS liquid However there is no relief . Could you please advise something to cure it ? Thanks in advance
16 Views v

Answers (14)

Like the answers? Consult privately with the doctor of your choice

Avoid fried food and spicy food Water intake more Green leafy vegetables and fruits Do connect and consult Will help you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect please
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly book a proper consultation for better evaluation and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
According to your query and sign and  know about the disease and cause and it's best Treatment as you have mentioned as above . Please take consultation for better evaluation and best Treatment as it need complete history of patient as personal and family history. Please follow any medicine or advise after consultation only from a good doctor. Please follow good life style as • take plenty of fluid and • take less spicy and fatty foods and • take home made food only and do exercise regularly with yoga and meditation  and please keep positive  attitude to fight any disease and any problem of your life
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect now for better consultation 93067two9785 Whatsapp
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
At his age ,frequent diarrhea could result in dehydration which needs to be corrected by rehydration therapy .black stool indicates possible GI bleeding.Ideally he should be taken to the hospital for the treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect please
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
He is senior citizen,kindly do consultations ,if needed admit him,electrolytes imbalance can occur
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Can help you, kindly consult and provide detailed history for proper diagnosis and further management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Please consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need few more details Kindly consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Considering his age, diarrhea can cause fatalities. Please admit him under a guidance of a physician nearby.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
adv- stool test
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Give motion test for ova ,cyst , occult blood
Next Steps
Medical Gastroenterologist opinion
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.